So Sunday morning around 8am I took a 20mg xr adderall to start studying for finals and I happened to have an extra 60mg vyvanse laying on the desk and without thinking about the risk i thought this would be a good idea to get even more work done. So the problem now is I haven't slept for over 41 hours and I don t feel anywhere near tired. I seriously feel like i have slept for a good 14 hours seconds ago. I've also only been able to eat two small meals. My vision also sometimes gets a little hazy and my body feels lighter and tingly as if i just took the medication almost euphoric like. This is my first time taking adderall and second time vyvanse. The good news is I have been able to get a lot of studying done.
First off- you should NEVER stay up that long. And if you are being honest, that that is all you took, 20mgs of adderall and 60mgs of vyvanse, and are still awake, you should be talking to a pharmacist about sleep aids you can take (make sure to tell them you are on the adderall and vyvanse!) and maybe even see a doctor because that sounds like insomnia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 2 answers
Posted 12 May 2014 • 2 answers
I just switched from Adderall XR 30 mg to Vyvanse 30 mg, what changes can I expect to feel? I am on?
Posted 23 Mar 2015 • 1 answer
Posted 28 May 2015 • 1 answer
Posted 16 Feb 2017 • 1 answer